| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found no other reportable malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited the nozzle clogged with foreign material, and the jet tube had foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.The legal manufacture was unable to confirm whether the customer's reprocessing steps were deviated from the instructions for use.Based on the results of the investigation, olympus confirmed foreign material adhered to the auxiliary water channel and the nozzle, but the type of the material or root cause cannot be identified.No physical damage was confirmed on the area where the foreign material remained.The event can be detected and prevented by following the instructions for use: instructions for use: gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection states how to detect the events.Instructions for use: gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope states how to prevent the events.Olympus will continue to monitor field performance for this device.